Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

please help--retin-a micro question

Hi guys i have started using retin-a micro for the last three days and since then, my face has become swollen and puffy-- not a whole lot but enough to bother me. Has anyone had a similar experience? I just use a thin layer at bed time-- I just wanna know if this side effect will go away or if I am allergic?? :-k

Share this post


Link to post
Share on other sites

Thanks, guys. I was beginning to think that I was allegic or something. Did it get rid of your acne? My doc said that if it doesn't work, we should try accutane!

Share this post


Link to post
Share on other sites

retin-a worked amazingly well for me, my face is 100% clear and smooth, give it time to work, it takes several weeks for the full effects to show, stick at it and don't be discouraged! smile.gif

Share this post


Link to post
Share on other sites

I've been on retin A for about 5 months sometime last year. In the beginning it was horrible but eventually I became pretty clear on it. Not 100% more like 90%. I kept breaking out and yes I was really red for about the whole 5 months by just using a pea size amount at night. I eventually stopped on the 5th month because after I was clear I broke out again while using it.

Retin A has it's ups and downs but for me it would always clear me up then break me out. The worse acne I ever had in my life was probably when I was on Retin A. I wouldn't recommend it but ya never know.

Share this post


Link to post
Share on other sites

I am also on it, and have a similar experience as ace9839. I notice that I will get very clear, and then breakout again, some kind of cycle. However, the breakouts are fairly small and usually are just a small red bump or to, and are nothing serious for me at least. Overall, I think this product (for me) has worked better than any other product I have used except for accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×